# SDR UPS98827597

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, LWR FRAME AT FS 857 LT HAS CORROSION AND CRACK ON RADIUS ON INTERCOSTAL (ABF SENSE ANTENNA SUPPORT ATTACHMENT ANGLE).  REMOVED AND REPLACED INTERCOSTAL AND REPAIRED RIB WITH STACKED ANGLE REPAIR IAW REO-05372 DC8 SRM 53-2-0 FIG 1B.  ALODINED AND PRIMED PARTS IAW DC8 SRM 51-1-8.  INSTALLED EO A/C AFFECTED PARTS IAW DC8 SRM 51-3 -0, 51-1-21, 51-1-21D.
